Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Suffering from stage3b lung cancer. Had chemotherapy, radiation treatments. Having an unpleasant body odour. Cause?

We have a family member with stage3b lung cancer . She has undergone one six day chemo regime so far and 22 radiation treatment. We noticed this weekend a peculiar odor that seems to be coming from her. It is nota very pleasant odor. We can smell it, but she doesnt seem to. Is this our imagination? If not, what is causing it.
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Radiation 's  Response
stage 3b lung cancer can be treated by concurrent chemoradiotherapy which has been chosen for your patient. Chemotherapy is not responsible for any odour. Some times patient may experience olfactory hallucination ( disturbed smell) , then he/she can complain this but patient party having this problem is quiet uncommon. look after his/her personal hygiene. This is not related to this disease. Consult your oncologist.
Answered: Fri, 15 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor